# SDR SWAA2021052775919

- Difficulty date: May 21, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 74,617 hours, 44,264 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Loose
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK- L-1 DOOR AFT ASSIST HANDLE LOOSE / SECURED/ INSTALLED L-1 DOOR AFT ASSIST HANDLE PER B737-700 AMM 52-11-31-400-802
